# SDR DHL2001708007

- Difficulty date: July 6, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 2761 · Drag Control Actuator
- Part: Controller
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN DEPLOYING FLIGHT SPOILERS AIRCRAFT ROLLS RT, WHEN STOWING FLIGHT SPOILERS AIRCRAFT ROLLS ABRUPTLY TO THE RT.  INSPECTED ALL SPOILERS FOR DELAM, NONE NOTED.  NO ACTUATORS BYPASSING AND LIFT OFF NORMAL.  PICK UP NORMAL A&B SYS PER MM 2700.
